# SDR SWAA2016112809988

- Difficulty date: October 10, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 36,303 hours, 23,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A81275
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT SHIELD CORRODED BETWEEN BS 847 TO BS 867, RBL 25.  R&R SHIELD IAW SRM.
